タケダ健康サイト

サイト内検索

Category 2 OTC medicines

GRELAN ACE JO
グレランエース錠

CHARACTERISTICS

  • This medicine is a white tablet containing ethenzamide and acetaminophen that are highly effective in relieving headache, toothache, menstrual pain, and other pain, and in relieving fever at the time of chills and fever.
  • In addition to antipyretic analgesic ingredients, this medicine contains bromovalerylurea that helps the effect of analgesic ingredients, and dibenzoyl thiamine, which is a derivative of vitamin B1 that is utilized more by the body during fever.

INDICATIONS

  • Relief of headache, toothache, pain after tooth extraction, sore throat, earache, joint pain, neuralgia, lower back pain, muscular pain, pain due to stiff shoulders, contusion pain, bone fracture pain, sprain pain, painful menses (menstrual pain), traumatic pain
  • Relief of fever at the time of chills and fever

DOSAGE AND DIRECTIONS

Take the following amount of medicine without chewing with cold or lukewarm water. Avoid taking the medicine on an empty stomach.

Age One dose Daily dose
15 years or over 2 tablets Up to twice. Intervals between doses should be 6 hours or longer.
Under 15 years Do not take.

Precautions regarding dosage and directions

  1. Please follow the recommended dosage and directions.
  2. How to take out a tablet

As shown in the figure (right), press the protruding portion of the PTP sheet with your finger to tear the aluminum foil and take out a tablet. (If you swallow the PTP sheet by mistake, its sharp edges may perforate your esophagus, etc., resulting in serious complications.)

INGREDIENTS

In 4 tablets (maximum daily dose)

ACTIONS INGREDIENTS CONTENTS
Suppresses pain and reduces fever Ethenzamide 1,000 mg
Suppresses pain and reduces fever Acetaminophen 600 mg
Helps the effect of suppressing pain Bromovalerylurea 400 mg
Helps the effect of pain suppressing ingredients Anhydrous caffeine 52 mg
Helps the effect of pain suppressing ingredients. It is a derivative of vitamin B1 that is utilized more by the body during fever Dibenzoyl thiamine
(vitamin B1 derivative)
20 mg

Inactive ingredients:

Croscarmellose sodium, magnesium stearate, cellulose, hydroxypropylcellulose, polyoxyethylene polyoxypropylene glycol, dibasic calcium phosphate hydrate

PRECAUTIONS FOR USE

What you should NOT do

(If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.)

  1. The following persons should not take this medicine:
    1. Persons who have had allergies to this medicine or ingredients of this medicine
    2. Persons who have had asthma after taking this medicine or other antipyretic analgesics or cold medications
  2. Do not take any of the following medicines while you take this medicine:
  3. Other antipyretic analgesics, cold medicines, sedating drugs, motion sickness drugs
  4. Do not operate vehicles or machines after taking this medicine.
    (Sleepiness, etc. may appear.)
  5. Do not drink alcohol before or after taking this medicine.
  6. Do not take this medicine regularly for long periods.

Who should seek consultation

  1. The following persons should consult a physician, dentist, pharmacist, or registered salesperson* before taking this medicine:
    1. Persons under treatment by a physician or dentist
    2. Women who are or may be pregnant
    3. Elderly persons
    4. Persons who have had allergies to medicines or something
    5. Persons diagnosed with the following conditions:
      Heart disease, kidney disease, liver disease, gastric and duodenal ulcer
  2. Stop taking this medicine immediately and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching
    Digestive organs Nausea, vomiting, loss of appetite
    Neuropsychiatric system Dizziness
    Others Excessive body temperature decrease

    In rare cases, serious symptoms might occur. In such a case, immediately consult a physician.

    Names of symptoms Symptoms
    Shock
    (Anaphylaxis)
    Symptoms such as itching of the skin, urticaria, hoarseness, sneeze, itching of the throat, breathing difficulties, palpitations, and clouded consciousness will appear immediately after taking the medicine.
    Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute generalized exanthematous pustulosis Symptoms such as high fever, hyperemia of the eyes, eye discharge, ulceration of the lips, sore throat, rashes and redness of a large area of the skin, small rashes (small pustules) on reddened skin, heaviness of the whole body, and no appetite persist or suddenly worsen.
    Hepatic function disorder Symptoms such as fever, itching, rashes, jaundice (yellowing of the skin and white part of the eye), brown urine, heaviness of the whole body, and loss of appetite will appear.
    Renal disorder Symptoms such as fever, rashes, reduced urine output, swelling of the whole body, heaviness of the whole body, joint pain (feeling pain in the joints), and diarrhea will appear.
    Interstitial pneumonia When you go upstairs or exert yourself too much, symptoms such as shortness of breath, breathing difficulties, dry cough, and fever will appear. They will appear suddenly and persist.
    Asthma Symptoms such as wheezing during breathing, and breathing difficulties will appear.
  3. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptom appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Sleepiness
  4. Stop taking this medicine and consult a physician, dentist, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine five to six times. Take this leaflet with you.

*Registered salesperson: person who has the license to sell OTC medicines except Category 1.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Store the medicine in its box in a dry, cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. To prevent improper use or loss of quality, do not transfer the medicine to another container.
  4. Do not take this medicine after the expiration date.